# SDR ASAA2021091536092

- Difficulty date: September 15, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 49,186 hours, 14,642 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100041
- Part serial: SAIC1107
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN IS CRACKED @ STA 147.90. (MARKED). GROUNDED - YES. REMOVED EXISTING REPAIR DOUBLER. REPAIRED LH HORIZONTAL STAB LWR SKIN WITH NEW REPAIR DOUBLER IAW B737-800 SRM 55-10-01-2R-11, REPAIR 11. THIS REPAIR 11 IS A CATEGORY B REPAIR & REQURIES INSPECTIONS AS FOLLOW, INSPECTION THRESHOLD 56,000 TOTAL FLIGHT CYCLES, REPEAT INSPECTION DVI INTERVALS OF 9000 FLIGHT CYCLES & EXTERNAL LOW FREQUENCY EDDY CURRENT INTERVAL OF 9000 FLIGHT CYCLES.
